# SDR CA080730004

- Difficulty date: July 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 39,607 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85520056
- Condition: Cracked
- Location: Elevator
- Part time: 40,619 hours
- Component: Elevator
- Component part number: 85520001001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINT, VISUAL INSP OF VERTICAL FIN/HORIZONTAL STABILIZER , A CRACK 2.25 INCHES LONG ENCOMPASSING (2) RIVETS AT RIB YH 13.80 EXTENDING FWD FROM A POINT3.5 INCHES FROM THE AFT T/E, WAS NOTED. DAMAGE REPAIR IAW REPAIR DRAWING RD8-55-1968 AND SRM PRACTICES.  AIRCRAFT RETURNED TO SERVICE. DAMAGE BELIEVED TO BE FATIGUE RELATED AS NO NOTED IMPACT DAMAGE.
